# SDR FDEA201003030627

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N832853
- Condition: Misrepaired
- Location: Zone 200
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL SUPPORT ANGLE HAS IMPROPER REPAIR INSTALL IAW SRM APPROX BETWEEN STA 700 TO STA 720.  AFTER RESEARCH FOUND REPAIR DOES NOT COMPLY WITH SRM.  R & R  CREASE BEAM PN 143N8328-53 BTW STA 675 TO 775 AT LBL 64 IAW SRM 51-40-02 AND 51-20-  05.  MAJOR REPAIR.
